# SDR SIMA0092

- Difficulty date: January 9, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 103003
- Part serial: 8466153
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EYW - FLT 5263 - AFTER TAKEOFF FROM EYW CREW HAD A NR 1 DC GEN FAULT.  DIVERTED TO MIA.  REMOVED AND REPLACED HAIL EFFECT SENSOR IAW AMM.  OPS CHECK GOOD.  (M)
